# SDR 9JLA201703067734

- Difficulty date: January 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N106SJ
- Make and model: Cessna 560XL
- Aircraft serial: 5605517
- Aircraft time: 4,419 hours, 5,748 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Breaker
- Part number: S2899L150
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT WHILE TAXIING THE AIRCRAFT THE POWER BRAKE CIRCUIT BREAKER TRIPPED. FUNCTIONAL CHECKS FOUND NO DISCREPANCIES WITH THE BRAKE SYSTEM. DURING ANOTHER TRIP FOLLOWING THIS EVENT, THE CREW REPORTED AGAIN THAT THE POWER BRAKE CIRCUIT BREAKER TRIPPED, AND WOULD NOT RESET. FURTHER TROUBLESHOOTING DETERMINED THAT THE CIRCUIT BREAKER WAS DEFECTIVE AND WAS REPLACED WITH NEW. P/N S2899L15.0
